# SDR SIMA201001201

- Difficulty date: January 7, 2010
- Submitted: January 12, 2010
- Operation: Air carrier
- Aircraft: N616AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145092
- Aircraft time: 24,924 hours, 24,282 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14530628001
- Condition: Corroded
- Location: Fuselage
- Part time: 24,924 hours, 24,282 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE INSPECTION FOUND THE CENTER OMEGA BEAM HAS CORROSION BETWEEN FRAMES 24 AND 25, AROUND CROSS MEMBER ATTACHMENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPAIRED THE CENTER OMEGA BEAM WITH DOUBLER REPAIR IAW SRM 53-00-10.  THE AIRCRAFT WAS RETURNED TO SERVICE.
